# SDR SWIA201024407

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 40,807 hours, 35,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 1051)  REPLACED UPPER PIVOT ASSY, BOLT, AND BUSHING DUE TO CORROSION.
